Top answers from doctors based on your search:
Disclaimer

is burning tongue a symptom of kidney disease

A 28-year-old female asked:
Dr. Atul Singh
27 years experience Nephrology and Dialysis
Neuropathy: In advanced CKD/ ESRD people can develop uremic neuropathy. But it has become rare since advanced CKD/ ESRD pt can start dialysis. In most patients al ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A female asked:
Dr. Roy Arnold
46 years experience Internal Medicine
Anemia: Patients on dialysis or with chronic kidney disease become anemic and take on a sallow complexion, sort of yellowish. It will improve once he has his ... Read More
A male asked:
Dr. James Lin
Dr. James Lin answered
50 years experience Urology
Be checked soon...: Sorry to hear that your husband seems having suffered from chronic illnesses, which require a comprehensive evaluation with detailed history stressing ... Read More
A 29-year-old male asked:
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience Allergy and Immunology
Yes, possibly more: you want to take your wife to her doctor or urgent care, she may be having other problems with her urinary system, wish you both wellness
1
1 thank
A 32-year-old male asked:
Dr. Ed Friedlander
43 years experience Pathology
Is it real?: Based on a fad for overinterpreting spot creatinine levels, every young man who's well-muscled is now being diagnosed with "chronic kidney disease", m ... Read More
A 45-year-old member asked:
Dr. Arnold Malerman
52 years experience Orthodontics
Renal function: Renal function can be assessed with simple lab tests. Talk to your PCP.
A 69-year-old female asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
B12 deficiency?: Chronic use of PPI (protonix, omeprazle) reduces vitamin B12 and magnesium absorption. You should have blood test to check out whether you are deficie ... Read More
A 30-year-old male asked:
Dr. Pamela Pappas
41 years experience Psychiatry
Discontinuation Sx: Stopping citalopram or other ssri medication suddenly can result in discontinuation symptoms including dizziness, lethargy, nausea, vomiting, diarrhea ... Read More
A 54-year-old male asked:
Dr. Amrita Dosanjh
35 years experience Pediatric Pulmonology
Screen: Your symptoms are lingering and now include shortness of breath. This may be related to lower respiratory tract infection. Please see your physician f ... Read More
1
1 thank
A 42-year-old member asked:
Dr. Meng Syn
Dr. Meng Syn answered
37 years experience Dentistry
They can be related.: Kidney stones can occur when there is an imbalance of electrolytes and water in the urine. Not drinking enough water is the most common cause of kidne ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month